RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2020, Volume 107, Issue 1, Pages 145–148 (Mi mz12519)  

Brief Communications

Topological Classification of Gradient-Like Flows with Surface Dynamics on $3$-Manifolds

V. Z. Grines, E. Ya. Gurevich, E. D. Kurenkov

National Research University – Higher School of Economics in Nizhny Novgorod

Keywords: Morse–Smale flow, gradient-like flow, surface dynamics, heteroclinic trajectory, topological equivalence, topological classification, Seifert manifold.

Funding Agency Grant Number
Russian Science Foundation 17-11-01041
Программа Фундаментальных исследований в НИУ ВШЭ в 2019 году 100
This work was supported by the Russian Science Foundation under grant 17-11-01041, except the work on the proof of Theorem 3, which was performed in the framework of the 2019 Program for Basic Research at National Research University Higher School of Economics (project 100).


DOI: https://doi.org/10.4213/mzm12519

Full text: PDF file (416 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2020, 107:1, 173–176

Bibliographic databases:

Received: 18.07.2019

Citation: V. Z. Grines, E. Ya. Gurevich, E. D. Kurenkov, “Topological Classification of Gradient-Like Flows with Surface Dynamics on $3$-Manifolds”, Mat. Zametki, 107:1 (2020), 145–148; Math. Notes, 107:1 (2020), 173–176

Citation in format AMSBIB
\Bibitem{GriGurKur20}
\by V.~Z.~Grines, E.~Ya.~Gurevich, E.~D.~Kurenkov
\paper Topological Classification of Gradient-Like Flows with Surface Dynamics on $3$-Manifolds
\jour Mat. Zametki
\yr 2020
\vol 107
\issue 1
\pages 145--148
\mathnet{http://mi.mathnet.ru/mz12519}
\crossref{https://doi.org/10.4213/mzm12519}
\elib{http://elibrary.ru/item.asp?id=43257807}
\transl
\jour Math. Notes
\yr 2020
\vol 107
\issue 1
\pages 173--176
\crossref{https://doi.org/10.1134/S0001434620010162}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000519555100016}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85080996592}


Linking options:
  • http://mi.mathnet.ru/eng/mz12519
  • https://doi.org/10.4213/mzm12519
  • http://mi.mathnet.ru/eng/mz/v107/i1/p145

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:124
    References:8
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020